# SDR 9JL2011F00000

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Engine: Pwa PW545A
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON 2 SEPARATE OCCASIONS UNS-1 MODEL FMS`S HAVE COMMANDED ERRONEOUS TURNS ON THE SAME APPROACH SEQUENCE.  INITIAL INVESTIGATION SEEMS TO INDICATE A POSSIBLE SOFTWARE DEFECT.
